A 49-year-old female asked:
On the taper of once a day prednisone 30mgx2 20x2 10x2 on the 4th day so 10mg this am my head is feeling a little off is this normal? felt great b-4
1 doctor answer • 2 doctors weighed in
Dr. Rajnish Jaiswalanswered
Emergency Medicine 26 years experience
Not Normal but...: ...it could be from the Prednisone itself or the cold symptoms you concurently have. You can take Ibuprofen for a few days and see how you feel. Most likely the headace will subside and you should be feeling back to normal soon.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsReviewed >2 years ago
Last updated Jul 12, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.